MathSciNet Relay Station
MathSciNet bibliographic data
MR496136 81.53
Gribov, V. N. Quantization of non-Abelian gauge theories. Nuclear Phys. B 139 (1978), no. 1-2, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement